Bleeding after taking contraceptive pill. What is the suggested medication to get periods?
User rating for this question
Hello Doctor, This is regarding the medicines to induce menstruation (periods) in girls. This is about my girlfriend, she got her last LMP on 24th September. Then she took a Emergency Contraceptive Pills on 1st October because of which she got blood shedding on 8th October (a week later - sideEffect). As expected, she didnt get her normal periods on 24th October again, we took pregnancy test on 30th October (Filter test by Urine). there was nothing it that test (it was normal). Now she still didnt get her menstruation. As i assume that pregnancy is overruled, she should get back her normal menstruation. We planned to contact some gynaecologist in this regard but due to some reason, she is not able to contact any gynaecologist. Is there any normally available (on normal medicine shops), period inducing medicine which you can suggest ? Or anything else you would like to tell me in this regard that could be the case or we should do ?
Posted Tue, 10 Dec 2013 in Menstruation and Miscarriage
Answered by Dr. Monika Choudhary 25 hours later
Brief Answer: get serum beta betaHCG HCGand ultrasound abdo Detailed Answer: Hello XXXXXXX Thanks for posting your query. You are self medicating with XXXXXXX drugs. One has to be a trained clinician to decide on these matters. There can be unforeseen complications like retained conceptus or partial abortion. A few patients may get life threatening sepsis or disseminated intravascular coagulation. Once these complications come in scene, the is life at stake. Although the girl in question has crossed the phase of immediate complications but there can be threat to future sexual life and ability ro become pregnant Human life is precious, the one you have ended was also equally precious. Plan your sexual life in such a way that you do not need to do such desperate measures and even if you happen to do then take expert help, never self medicate. For saving a XXXXXXX today you may need to spend a fortune tomorrow and still the life may not be salvaged. Avoid doing this all. The urine pregnancy test has less sensitivity so to be more sure get a beta hCG level and an ultrasound of whole abdomen to be more clear. No drug can be advised in this complex and apparently dangerous situation. Consult a local physician or a gynecologist as soon as possible. I hope this answers your query. In case you have any follow up queries or doubts, you can forward them for me, and I shall be glad to help you. Please accept my answer in case you do not have further queries. Wishing you good health.
People also viewed
- Any medication to take for irregular periods
- What causes delayed periods after taking contraceptive pill
- Symptoms of pseudogout
- No period after taking contraceptive pill
- Delayed periods after taking contraceptive pill help
- Symptoms of repeated minor injury
- Sex after period contraceptive pills bleeding starts
- Symptoms of tronchanteric bursitis
- Symptoms of hip bursitis
- Will my periods be regular after taking contraceptive pills
- Symptoms of ks/ full tiredness
- Can unprotected sex soon after periods lead to pregnancy
- How to get pregnant despite irregular periods
- What causes delayed periods after tubectomy
- Next step after absent periods despite taking norethisterone